# SDR ASOA201000720

- Difficulty date: May 12, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- Aircraft time: 29,256 hours, 26,461 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN BULKHEAD WEB OTBD OF RBL 9.0 AT FS 559.00 AREA MARKED.   APPLIED CIC TOO REPAIR AREA, NO LEAK CHECK REQUIRED IAW REO 601R-53-41-260 OR REO 601R-53-41-609.  COMPLIED WITH EC/TC REO 601R-53-41-260 IAW REO 601R-53-41-260 REV D.  COMPLIED WITH EC/TC REO 601R-53-41-609 02, AND MET ALL THE REQUIREMENTS OF REO 601R-53-41-609 REV B FOR DEVIATION E.
